MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PD SERIES MAESTRO FIXED DURAGUARD; MOTOR, DRILL, PNEUMATIC

STRYKER INSTRUMENTS-KALAMAZOO PD SERIES MAESTRO FIXED DURAGUARD; MOTOR, DRILL, PNEUMATIC
Catalog Number 5400210059
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events: 4 events were reported for this quarter.Product return status: 2 devices were received for evaluation.2 devices were not available to stryker for evaluation.Evaluation status: 2 device evaluations are in progress.Additional information: 4 devices are not labeled for single-use.4 devices were not reprocessed and reused.
 
Event or Problem Description
This report summarizes 4 malfunction events in which the device was bent.4 events had no patient involvement; no patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Supplemental rationale corrected data: 4 total events were initially reported.4 previously reported events are included in this follow-up record.  product return status 2 devices were received.2 devices were not available for evaluation.  evaluation status 2 reported events were confirmed during testing.- 2 devices were found to be bent.  additional information 4 devices were not labeled for single-use.4 devices were not reprocessed and reused.

Brand Name
PD SERIES MAESTRO FIXED DURAGUARD
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8015079
Report Number0001811755-2018-02142
Device Sequence Number1380170
Product Code HBB
UDI-Device Identifier04546540469212
UDI-Public04546540469212
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized4
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number5400210059
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2018
Supplement Date Received by Manufacturer06/02/2018
Initial Report FDA Received Date10/29/2018
Supplement Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1